C. Clarke RPA-c

Member since 3/12/2009

Activity

  • 30 total posts
  • 30 comments

Recent comments from C. Clarke RPA-c

As a New York City Licensed PA and an injector trainer, here is my 2 cents. I am responding to someone in the thread who specifically asked for my professional input: Botox or Dysport when injected in the correct anatomical muscle(s) in... READ COMMENT

You did the right thing, go back and have the touch up. However if the second time did not work well, then lose the injector for being twice a failure. She/ he should have been extra careful to give an outstanding result this time... READ COMMENT

Sorry to hear. Bruising is caused by many factors; the needle, hands that are not confident, eyes that are not too good or haste to inject without locating the superficial traveling vessels. But it can happen to the best of us and it... READ COMMENT

Sorry to hear. It does not seem likely that if the Botox/ Dysport starts to work it will suddenly stop in a few days. This part of you explanation of adverse effects does not sound possible. However what is possible is if too little... READ COMMENT

Do not do anything else to make the problem worse. Stop, Stop, relax, relax, allow the effects to occur in a couple of weeks and then remedy it if possible. The technique of the laser and the mechanism of the laser likely despersed the... READ COMMENT